MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported false positive architect total b-hcg and provided the following data: sample id (b)(6) initial bhcg result was 361.08 miu/ml (positive).The clinician questioned this result.The sample was repeated and generated a result of < 1.2 miu/ml (negative).Reference: architect total b-hcg package insert reference range: = 5.00 miu/ml is negative, = 25.00 miu/ml is positive, greater than 5.00 miu/ml and less than 25.00 miu/ml will be reported with concentrations only (grayzone), which no interpretation will be reported for these grayzone results.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review for the complaint lot did not identify any issues.Ticket search by lot did not identify an increase in complaint activity for the complaint lot.Trending review did not identify a related trend regarding commonalities for complaint lot and customer reported event.The overall performance of the architect total b-hcg reagent was reviewed using field data from customers.The review of field data determined the median patient results for the complaint lot are within the established limits and comparable to other lots.Labeling was reviewed and was found to address the customer reported event.Based on the available information, no systemic issue or deficiency was identified for the architect total b-hcg reagent, lot 56209ud00.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19903484
Report Number3005094123-2024-00407
Device Sequence Number12382892
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)240901(10)56209UD00
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Catalogue Number07K78-25
Device Lot Number56209UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date08/04/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient SexUnknown